# SDR 0001881226

- Difficulty date: May 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Aircraft time: 84,771 hours, 18,659 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES AND BURNING RUBBER SMELL NEAR DOOR 4R.  FLIGHT RETURNED TO AMS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE COALESCER BAGS, OPERATIONAL CHECK OK.
